# SDR SWAA2020051845136

- Difficulty date: April 24, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB BS500D LBL25 WL157. / REMOVED AND INSTALLED NEW AFT BULKHEAD TO SIDEWALL SUPPORT ANGLE AT FCB B.S.500D; LBL25; W.L. 157 ITEM #7530854 IAW SRM 51-10-02-0G-0 PAR 9. SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG #143A7902
